# SDR WX0A2021063073750

- Difficulty date: June 29, 2021
- Submitted: June 30, 2021
- Operation: Air carrier
- Aircraft: N306NV
- Make and model: Airbus A319-112
- Aircraft serial: 2420
- Aircraft time: 46,396 hours, 28,769 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 868491
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

TC 335100-03-1-001 FAILED CAP CHECK. / REMOVE AND REPLACED EMERGENCY LIGHT BATTERY @ POSITIONS 10WL, 11WL, 12WL, & 13WL REF AMM 33-51-38 PB401.  OPS CHECKS GOOD."
